Volunteer opportunity: Organizing Phoenix Rising articles
This section contains all the articles that have been published by Phoenix Rising over the years. As you will see if you browse here, some of the articles are outdated--either the research has been superseded or retracted or the article features an event or campaign that is now in...
Discuss the article on the Forums.

B3 (niacin) causing intense pancreas pain!

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by Irwin, Dec 10, 2015.

  1. Irwin

    Irwin

    Messages:
    61
    Likes:
    1
    Or maybe liver pain, but I highly think it's pancreas. Niacin is known to make pancreatic β-cells less sensitive to serum glucose.

    I induced myself into a over methylation state, so I really need niacin, this is the only thing is helping me. HOWEVER, I'm VERY sensitive to niacin, I can just handle 100mg/day and not more than 3 days. My pancreas start to hurt A LOT.

    At first Niacin decreases my Blood glucose, then using through the day it let my BG at 105mg/dl in fasting

    This is the only thing that can help me but it's damaging me. I SUSPECT NIACIN CAN CAUSE SOME IMBALANCE IN ANOTHER VITAMIN THAT IS VERY IMPORTANT TO PANCREAS. SOMEBODY KNOWS HOW TO ALLEVIATE MY SYMPTOMS?
     
  2. Mary

    Mary Forum Support Assistant

    Messages:
    3,512
    Likes:
    7,868
    Southern California
    @Irwin - there's a link between low B1 (thiamine) and diabetes. See http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3376872/ ("Low plasma thiamine level was noted in type 1 diabetic patients")
    http://lpi.oregonstate.edu/mic/vitamins/thiamin

    I don't know how to stop overmethylation apart from niacin, though if anxiety is part of your symptoms, you might try l-theanine which helps produce GABA - I'm just guessing here if this will help your symptoms.

    But I think there's a very real possibility that B1 either as plain thiamine or benfotiamine may help your blood sugar problems.
     
  3. Irwin

    Irwin

    Messages:
    61
    Likes:
    1
    Maybe yes, I'll give a try

    -> I'm feeling my gut all time contracted. Not my abs muscles, but inside, my gut all time contracts. This also was before niacin.
    Somebody knows what it is? Never had gut problems before, and ever my first low potassium symptoms is leg cramps.
     

See more popular forum discussions.

Share This Page